ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Solubility of finite generalized Frobenius groups with the kernel of odd index

Wei, X. B. and Guo, W. B. and Lytkina, D. V. and Mazurov, V. D. and Zhurtov, A. Kh (2020) Solubility of finite generalized Frobenius groups with the kernel of odd index. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 88-92. ISSN 00002-3043

[img] PDF
Download (263Kb)
    Item Type: Article
    Uncontrolled Keywords: generalized Frobenius group, Camina pair
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2020 21:03
    Last Modified: 21 Feb 2020 21:03
    URI: http://mathematics.asj-oa.am/id/eprint/2694

    Actions (login required)

    View Item